# SDR ASAA201808205843

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 41,046 hours, 12,397 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 9663
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 15,206 hours, 4,686 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  LEFT ENGINE COWL VALVE OPEN LIGHT STAYED ILLUMINATED BRIGHT BLUE WHEN SELECTED ON.   ACFT GROUNDED.  REMOVED & REPLACED THE TAI VALVE IAW AMM 30-21-11.  OPS & LEAK CHECKED GOOD.
